MAUDE Adverse Event Report: MEDTRONIC PUERTO RICO OPERATIONS CO. Percept; IMPLANTED SUBCORTICAL ELECTRICAL STIMULATOR (M

MEDTRONIC PUERTO RICO OPERATIONS CO. Percept; IMPLANTED SUBCORTICAL ELECTRICAL STIMULATOR (M
Model Number B35300
Medical Device Problem Codes Electromagnetic Interference (1194); High impedance (1291); Charging Problem (2892)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/01/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the patient has noticed a big change in how often they are needing to charge their implant.The manufacturing representative (rep) stated that the patient has had the same settings since (b)(6) 2025 and the average recharge time is 40 minutes with having to charge every day to every other day.Prior to an mri on (b)(6) 2025, the patient was charging every 3-4 days or even 5 days and now it's like every 2.5 days and would not deplete the battery before recharging.Upon review of recharge logs, caller said patient charged to 100% on (b)(6) 2025, the depleted down to 0% on (b)(6) 2025.On (b)(6) 2025, patient charged to 100%, but then it went back to 0% again by (b)(6) 2025.This is a new phenomenon the patient started experiencing a couple weeks after they got an mri.After interrogating the battery, the rep found a high impedance on 9b.The impedance reading was over 5,000 ohms in monopolar and over 10, 000 ohms in bipolar.Patient had a fall on (b)(6) 2025 that was on the left side of their body and in their "forehead area," which is what started the need for getting the mri.At the time of the fall, an impedance check was done and everything was green.The rep pulled up that impedance test and said the actual readings for 9b were 2100 ohms in monopolar and 6600 ohms in bipolar.Patient is not programmed on 9b, but they are programmed in ring mode on 10.The caller stated that they have since created an additional group where they are adding stimulation to 9b and they are up to 1.6 ma on the 9b segment to see if they wash out the impedance.When asked about x-ray imaging of the affected area, rep had imaging of the battery, but nothing of the lead or where it connects to the extension.Rep will try to get x-ray imaging of that area to see if there is visible damage to the lead.In the meantime, they will continue to program the patient while avoiding use of the 9b segment.
 
Additional Manufacturer Narrative
B3: date is approximate.Year is confirmed valid.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
Percept
Common Device Name
IMPLANTED SUBCORTICAL ELECTRICAL STIMULATOR (M
Manufacturer (Section D)
MEDTRONIC PUERTO RICO OPERATIONS CO.
road 31, km. 24, hm 4
ceiba norte industrial park
juncos PR 00777
Manufacturer (Section G)
MEDTRONIC PUERTO RICO OPERATIONS CO.
road 31, km. 24, hm 4
ceiba norte industrial park
juncos PR 00777
Manufacturer Contact
justin ellis
8200 coral sea street ne mvs21
mounds view, MN 55112
+1(763)526-5677
MDR Report Key50916993
Report Number3004209178-2026-16420
Device Sequence Number5369815
Product Code MRU
UDI-Device Identifier00763000564346
UDI-Public(01)00763000564346(17)260828
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
H020007
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/28/2026
Device Model NumberB35300
Device Catalogue NumberB35300
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/25/2026
Initial Report FDA Received Date09/28/2026
Date Device Manufactured09/09/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age78 YR
Patient SexFemale